# SDR HEEA079431

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,411 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 205030280141
- Condition: Separated
- Location: Service Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DECK STRUCTURE HAS SEPARATED.
